# SDR QXEA2014101700845

- Difficulty date: October 17, 2014
- Submitted: October 21, 2014
- Operation: Air carrier
- Aircraft: N447QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4364
- Aircraft time: 8,607 hours, 9,081 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: CDU3933AG05
- Part serial: 401
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 943 hours, 1,054 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

NR 2 ARCDU WOULD INTERMITTENTLY GO DARK. WHEN CYCLED OFF THEN BACK ON, IT WOULD INDICATE NORMAL FOR A WHILE THEN GO DARK AGAIN.  ARCDU FAIL MSG CAME UP ONCE THEN WENT DARK. RETURNED TO FIELD.  LANDING UNEVENTFUL. REMOVED AND INSTALLED NR 2 ARCDU WITH SERVICEABLE UNIT IAW MAINTENANCE 6238101, OPS CHECKS GOOD. C/W LLM RTS IAW MAINTENANCE 6238101, PASSED SATISFACTORILY.  ACFT REMAINS CAT III QUALIFIED. RETURNED TO SERVICE.
